# SDR 2015FA0000624

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: General aviation
- Aircraft: N528MH
- Make and model: Diamon DA 40
- Aircraft serial: 40N224
- Aircraft time: 791 hours, 3,166 cycles
- Engine: Austro E4
- Engine time: 791 hours, 3,166 cycles
- Propeller: Mtprop MTV6R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Baffle
- Part number: E4A51000401
- Condition: Cracked
- Location: Oil Sump
- Part time: 791 hours, 3,166 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS FOUND THAT THIS ACFT’S ENGINE OIL SUMP BAFFLE IS CRACKED DURING A BORESCOPE INSPECTION THROUGH THE OIL DIPSTICK/SERVICE LOCATION.  ADDITIONAL INFORMATION WILL BE MADE AVAILABLE ONCE THE OIL SUMP BAFFLE IS ACCESSED. ATT: 791.4 ETT: 791.4 ESTIMATED CYCLES ON ENGINE: 3165.6. THE REPAIR STATION PERFORMED THIS INSPECTION BECAUSE AN IDENTICAL ACFT IN THE FLEET EXPERIENCED LOW OIL PRESSURE DUE TO THE OIL SUMP BAFFLE CRACKING INTO PIECES.  ONE OF THE SMALLER PIECES GOT LODGED IN THE OIL PICK UP TUBE CAUSING LOW OIL PRESSURE WITH A WARNING AND RESULTING ECU FAIL CODE BEING ACTIVATED. THE ENGINE MFG HAS BEEN MADE AWARE OF THE FAILURES. NO RECOMMENDATIONS AT THIS TIME. OIL SUMP BAFFLE REPLACED WITH ENGINE MFG LATEST PART REVISION.
